Követés
Laszlo Losonczi
Laszlo Losonczi
Professor emeritus, University of Debrecen
E-mail megerősítve itt: ECON.UNIDEB.HU
Cím
Hivatkozott rá
Hivatkozott rá
Év
Über die Erweiterung der auf einer Punktmenge additiven Funktionen
Z Daróczy, L Losonczi
Publ. Math. Debrecen 14, 239-245, 1967
1051967
Eigenvalues and eigenvectors of some tridiagonal matrices
L Losonczi
Acta Mathematica Hungarica 60 (3-4), 309-322, 1992
821992
Über den Vergleich von Mittelwerten
Z Daróczy, L Losonczi
Publ. Math. Debrecen 17, 289-297, 1970
601970
Equality of two variable weighted means: reduction to differential equations
L Losonczi
aequationes mathematicae 58 (3), 223-241, 1999
511999
On some functional equations of the information theory
L Losonczi, G Maksa
Acta Mathematica Hungarica 39 (1-3), 73-82, 1982
511982
Production functions having the CES property
L Losonczi
Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis 26 (1), 113-125, 2010
452010
Inequalities for integral mean values
L Losonczi
Journal of Mathematical Analysis and Applications 61 (3), 586-606, 1977
451977
Subadditive Mittelwerte
L Losonczi
Archiv der Mathematik 22 (1), 168-174, 1971
421971
Über eine neue Klasse von Mittelwerten
L Losonczi
Acta Sci. Math.(Szeged) 32 (1–2), 71-81, 1971
421971
Self-inversive polynomials whose zeros are on the unit circle
P Lakatos, L Losonczi
Publ. Math. Debrecen 65 (3-4), 409-420, 2004
412004
On the stability of HosszÚ's functional equation
L Losonczi
Resultate der Mathematik-Results in Mathematics 29 (3), 305-310, 1996
391996
Minkowski’s inequality for two variable difference means
L Losonczi, Z Páles
Proc. Amer. Math. Soc. 126 (3), 779-789, 1998
341998
General inequalities for nonsymmetric means
L Losonczi
aequationes mathematicae 9, 221-235, 1973
321973
Subhomogene Mittelwerte
L Losonczi
Acta Mathematica Hungarica 22 (1-2), 187-195, 1971
321971
Polynomials with all zeros on the unit circle
P Lakatos, L Losonczi
Acta Mathematica Hungarica 125 (4), 341-356, 2009
292009
Equality of Cauchy mean values
L Losonczi
Publ. Math. Debrecen 57 (1-2), 217-230, 2000
292000
A characterization of entropies of degree α
L Losonczi
Metrika 28 (1), 237-244, 1981
291981
Equality of two variable Cauchy mean values
L Losonczi
aequationes mathematicae 65 (1), 61-81, 2003
282003
On zeros of reciprocal polynomials of odd degree
P Lakatos, L Losonczi
Journal of Inequalities in Pure and Applied Mathematics 4 (3), 1-8, 2003
262003
FUNCTIONAL-EQUATIONS OF SUM FORM
L Losonczi
PUBLICATIONES MATHEMATICAE-DEBRECEN 32 (1-2), 57-71, 1985
251985
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20